Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Integration and linear operations


Author: Nelson Dunford
Journal: Trans. Amer. Math. Soc. 40 (1936), 474-494
MSC: Primary 47B38; Secondary 28B05, 46E30
DOI: https://doi.org/10.1090/S0002-9947-1936-1501886-5
MathSciNet review: 1501886
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] S. Banach, Théorie des Opérations Linéaires, Warsaw, 1932.
  • [2] G. Birkhoff, Integration of functions with values in a Banach space, these Transactions, vol. 38 (1935), pp. 357-378. MR 1501815
  • [3] S. Bochner, Integration von Funktionen, deren Werte die Elemente eines Vektorraumes sind, Fundamenta Mathematicae, vol. 20 (1933), pp. 262-276.
  • [4] S. Bochner and J. von Neumann, On compact solutions of operational differential equations, I, Annals of Mathematics, (2), vol. 36 (1935), pp. 255-291. MR 1503222
  • [5] J. A. Clarkson, Uniformly convex spaces, these Transactions, vol. 40 (1936), pp. 396-414. MR 1501880
  • [6] N. Dunford, Integration in general analysis, these Transactions, vol 37 (1935), pp. 441-453. MR 1501796
  • [7] N. Dunford and A. P. Morse, Remarks on the preceding paper of James A. Clarkson, these Transactions, vol. 40 (1936), pp. 415-420. MR 1501881
  • [8] A. Haar, Zur Theorie der Orthogonalen Funktionensysteme, Inaugural-Dissertation, Göttingen, 1909, Chapter III, §§1-3.
  • [9] Hardy, Littlewood and Pólya, Inequalities, Cambridge, 1934.
  • [10] E. Hille and J. D. Tamarkin, On the theory of linear integral equations, II, Annals of Mathematics, (2), vol. 35 (1934), pp. 445-455. MR 1503171
  • [11] J. Radon, Über lineare Funktionaltransformationen und Funktionalgleichungen, Sitzungs-berichte, Akademie der Wissenschaften, Wien, Mathematische-Naturwissenschaftliche Klasse, vol. 128, 2a (1929), pp. 1083-1122.
  • [12] M. Riesz, Sur les ensembles compact de fonctions sommables, Acta Szeged, vol. 6 (1933), pp. 136-142.
  • [13] S. Saks, Théorie de l'Intégrale, Warsaw, 1933.
  • [14] J. Schauder, Eine Eigenschaft des Haarschen Orthogonalsystem, Mathematische Zeitschrift, vol. 28 (1928), pp. 317-320. MR 1544958
  • [15] W. Sierpiński, Sur un problème concernant les ensembles mesurables superficiellement, Fundamenta Mathematicae, vol. 1 (1920), pp. 112-115.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47B38, 28B05, 46E30

Retrieve articles in all journals with MSC: 47B38, 28B05, 46E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1936-1501886-5
Article copyright: © Copyright 1936 American Mathematical Society

American Mathematical Society